# SDR DALA2023061304796

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 54,891 hours, 39,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVER-WING EMERGENCY EXIT LIGHTS ONLY ILLUMINATE FOR A FEW SECONDS BEFORE GOING OUT. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION LIGHT BATTERY PER B717 AMM 33-51-06-401. BOTH OVERWING EMERGENCY LIGHTS NOW WORK CORRECTLY. (LP #9963359)
